direkt zum Inhalt springen

direkt zum Hauptnavigationsmenü

Sie sind hier

TU Berlin

Inhalt des Dokuments

Publikationen

Monografien
1.
N. S. Papageorgiou, P. Winkert, Applied Nonlinear Functional Analysis. An Introduction, De Gruyter, Berlin, 2018, x+612 pp.
[de Gruyter]
Artikel in Zeitschriften
54.
N. S. Papageorgiou, P. Winkert, Singular Dirichlet (p,q)-equations, Mediterr. J. Math, akzeptiert 2020.
[Preprint]     [Journal]
53.
S. Zeng, Y. Bai, L. Gasiński, P. Winkert, Convergence analysis for double phase obstacle problems with multivalued convection term, Adv. Nonlinear Anal. 10 (2021), no. 1, 659–672.
[Preprint]     [Journal]
52.
A. Bahrouni, V. D. Rădulescu, P. Winkert, Double phase problems with variable growth and convection for the Baouendi-Grushin operator, Z. Angew. Math. Phys. 71 (2020), no. 6, 183.
[Preprint]     [Journal]
51.
A. Bahrouni, V. D. Rădulescu, P. Winkert, Small perturbations of Robin problems driven by the p-Laplacian plus a positive potential, Topol. Methods Nonlinear Anal., akzeptiert 2020.
[Preprint]     [Journal]
50.
N. S. Papageorgiou, P. Winkert, (p,q)-Equations with singular and concave convex nonlinearities, Appl. Math. Optim., akzeptiert 2020.
[Preprint]     [Journal]
49.
A. Bahrouni, V. D. Rădulescu, P. Winkert, Robin fractional problems with symmetric variable growth, J. Math. Phys. 61 (2020), no. 10, 101503.
[Preprint]     [Journal]
48.
S. Zeng, Y. Bai, L. Gasiński, P. Winkert, Existence results for double phase implicit obstacle problems involving multivalued operators, Calc. Var. Partial Differential Equations 59 (2020), no. 5, 176.
[Preprint]     [Journal]
47.
G. Marino, P. Winkert, Existence and uniqueness of elliptic systems with double phase operators and convection terms, J. Math. Anal. Appl. 492 (2020), no. 1, 124423, 13 pp.
[Preprint]     [Journal]
46.
A. Bahrouni, V. D. Rădulescu, P. Winkert, A critical point theorem for perturbed functionals and low perturbations of differential and nonlocal systems, Adv. Nonlinear Stud. 20 (2020), no. 3, 663-674.
[Preprint]     [Journal]
45.
G. Marino, P. Winkert, L-bounds for general singular elliptic equations with convection term, Appl. Math. Lett. 107 (2020), 106410, 6 pp.
[Preprint]     [Journal]
44.
S. Zeng, L. Gasiński, P. Winkert, Y. Bai, Existence of solutions for double phase obstacle problems with multivalued convection term, J. Math. Anal. Appl., akzeptiert 2020.
[Preprint]     [Journal]
43.
L. Gasiński, P. Winkert, Constant sign solutions for double phase problems with superlinear nonlinearity, Nonlinear Anal. 195 (2020), 111739, 9 pp.
[Preprint]     [Journal]
42.
Y. Bai, L. Gasiński, P. Winkert, S. Zeng, W1,p versus C1: The nonsmooth case involving critical growth, Bull. Math. Sci. 10 (2020), no. 1, 2050009, 15 pp.
[Preprint]     [Journal]
41.
N. S. Papageorgiou, P. Winkert, Positive solutions for weighted singular p-Laplace equations via Nehari manifolds, Appl. Anal., akzeptiert 2019.
[Preprint]     [Journal]
40.
L. Gasiński, P. Winkert, Existence and uniqueness results for double phase problems with convection term, J. Differential Equations 268 (2020), no. 8, 4183-4193.
[Preprint]     [Journal]

39.
G. Marino, P. Winkert, Global a priori bounds for weak solutions of quasilinear elliptic systems with nonlinear boundary condition, J. Math. Anal. Appl. 482 (2020), no. 2, 123555, 19 pp.
[Preprint]     [Journal]
38.
S. A. Marano, P. Winkert, Corrigendum to „On a quasilinear elliptic problem with convection term and nonlinear boundary condition“ [Nonlinear Anal. 187 (2019) 159–169], Nonlinear Anal. 189 (2019), 111578.
[Preprint]     [Journal]
37.
G. D’Aguì, B. Di Bella, P. Winkert, Two positive solutions for nonlinear fourth-order elastic beam equations, Electron. J. Qual. Theory Differ. Equ. 2019, Paper No. 37, 12 pp.
[Preprint]     [Journal]
36.
G. Bonanno, G. D’Aguì, P. Winkert, A two critical points theorem for non-differentiable functions and applications to highly discontinuous PDE’s, Pure Appl. Funct. Anal. 4 (2019), no. 4, 709–725.
[Preprint]     [Journal]
35.
S. A. Marano, P. Winkert, On a quasilinear elliptic problem with convection term and nonlinear boundary condition, Nonlinear Anal. 187 (2019), 159–169.
[Preprint]     [Journal]
34.
D. Motreanu, P. Winkert, Existence and asymptotic properties for quasilinear elliptic equations with gradient dependence, Appl. Math. Lett. 95 (2019), 78–84.
[Preprint]     [Journal]
33.
N. S. Papageorgiou, P. Winkert, Nonlinear systems with Hartman-type perturbations, Monatsh. Math. 190 (2019), no. 2, 389–404.
[Preprint]     [Journal]
32.
G. Marino, P. Winkert, Moser iteration applied to elliptic equations with critical growth on the boundary, Nonlinear Anal. 180 (2019), 154–169.
[Preprint]     [Journal]
31.
N. S. Papageorgiou, P. Winkert, Solutions with sign information for nonlinear nonhomogeneous problems, Math. Nachr. 292 (2019), no. 4, 871–891.
[Preprint]     [Journal]
30.
N. S. Papageorgiou, P. Winkert, Singular p-Laplacian equations with superlinear perturbation, J.Differential Equations 266 (2019), no. 2-3, 1462–1487.
[Preprint]     [Journal]
29.
N. S. Papageorgiou, P. Winkert, Double resonance for Robin problems with indefinite and unbounded potential, Discrete Contin. Dyn. Syst. Ser. S 11 (2018), no. 2, 323–344.
[Preprint]     [Journal]
28.
N. S. Papageorgiou, P. Winkert, Asymmetric (p,2)-equations, superlinear at +∞, resonant at -∞, Bull. Sci. Math. 141 (2017), no. 5, 443–488.
[Preprint]     [Journal]
27.
S. El Manouni, H. Hajaiej, P. Winkert, Nonlinear problems for the fractional Laplacian in RN involving parameters, Minimax Theory and its Applications 2 (2017), no. 2, 265–283.
[Preprint]     [Journal]
26.
N. S. Papageorgiou, P.Winkert, Positive solutions for nonlinear nonhomogeneous Dirichlet problems with concave-convex nonlinearities, Positivity 20 (2016), no. 4, 945–979.
[Preprint]     [Journal]
25.
P. Winkert, R. Zacher, Global a priori bounds for weak solutions to quasilinear parabolic equations with nonstandard growth, Nonlinear Anal. 145 (2016), 1-23.
[Preprint]     [Journal]
24.
N. S. Papageorgiou, P. Winkert, Nonlinear Robin problems with a reaction of arbitrary growth, Ann. Mat. Pura Appl. (4) 195 (2016), no. 4, 1207–1235.
[Preprint]     [Journal]
23.
G. Bonanno, G. D’Aguì, P. Winkert, Sturm-Liouville equations involving discontinuous nonlinearities, Minimax Theory and its Applications 1 (2016), no. 1, 125–143.
[Preprint]     [Journal]
22.
N. S. Papageorgiou, P. Winkert, Nonlinear nonhomogeneous Dirichlet equations involving a superlinear nonlinearity, Results Math. 70 (2016), no. 1, 31–79.
[Preprint]     [Journal]
21.
P. Winkert, R. Zacher, Corrigendum to „A priori bounds for weak solutions to elliptic equations with nonstandard growth“ [Discrete Contin. Dyn. Syst. Ser. S 5 (2012), 865–878.], Discrete Contin. Dyn. Syst. Ser. S, veröffentlicht als Note, 2015, 1–3.
[Preprint]     [Journal]
20.
S. El Manouni, N. S. Papageorgiou, P. Winkert, Parametric nonlinear nonhomogeneous Neumann equations involving a nonhomogeneous differential operator, Monatsh. Math. 177 (2015), no. 2, 203–233.
[Preprint]     [Journal]
19.
N. S. Papageorgiou, P. Winkert, Resonant (p; 2)-equations with concave terms, Appl. Anal. 94 (2015), no. 2, 342–360.
[Preprint]     [Journal]
18.
P. Winkert, On the boundedness of solutions to elliptic variational inequalities, Set-Valued Var. Anal. 22 (2014), no. 4, 763–781.
[Preprint]     [Journal]
17.
G. Bonanno, P. Winkert, Multiplicity results to a class of variational-hemivariational inequalities, Topol. Methods Nonlinear Anal. 43 (2014), no. 2, 493–516.
[Preprint]     [Journal]
16.
N. S. Papageorgiou, P. Winkert, On a parametric nonlinear Dirichlet problem with subdiffusive and equidiffusive reaction, Adv. Nonlinear Stud. 14 (2014), no. 3, 747–773.
[Preprint]     [Journal]
15.
G. Bonanno, D. Motreanu, P. Winkert, Boundary value problems with nonsmooth potential, constraints and parameters, Dynam. Systems Appl. 22 (2013), no. 2-3, 385–396.
[Preprint]
14.
P. Winkert, Multiplicity results for a class of elliptic problems with nonlinear boundary condition, Commun. Pure Appl. Anal. 12 (2013), no. 2, 785–802.
[Preprint]     [Journal]
13.
P. Winkert, R. Zacher, A priori bounds for weak solutions to elliptic equations with nonstandard growth, Discrete Contin. Dyn. Syst. Ser. S 5 (2012), no. 4, 865–878.
[Preprint]     [Journal]
12.
D. Motreanu, P. Winkert, On the Fucík spectrum for the p-Laplacian with Robin boundary condition, Nonlinear Anal. 74 (2011), no. 14, 4671–4681.
[Preprint]     [Journal]
11.
G. Bonanno, D. Motreanu, P. Winkert, Variational-hemivariational inequalities with small perturbations of nonhomogeneous Neumann boundary conditions, J. Math. Anal. Appl. 381 (2011), no. 2, 627–637.
[Preprint]     [Journal]
10.
P. Winkert, Multiple solution results for elliptic Neumann problems involving setvalued nonlinearities, J. Math. Anal. Appl. 377 (2011), no. 1, 121–134.
[Preprint]     [Journal]
9.
D. Motreanu, P. Winkert, Variational-hemivariational inequalities with nonhomogeneous Neumann boundary condition, Matematiche (Catania) 65 (2010), no. 2, 109–119.
[Preprint]     [Journal]
8.
P. Winkert, Sign-changing and extremal constant-sign solutions of nonlinear elliptic Neumann boundary value problems, Bound. Value Probl. 2010 (2010), 1–22.
[Preprint]     [Journal]
7.
P. Winkert, Local C1-minimizers versus local W1,p-minimizers of nonsmooth functionals, Nonlinear Anal. 72 (2010), no. 11, 4298–4303.
[Preprint]     [Journal]
6.
P. Winkert, L-estimates for nonlinear elliptic Neumann boundary value problems, NoDEA Nonlinear Differential Equations Appl. 17 (2010), no. 3, 289–302.
[Preprint]     [Journal]
5.
P. Winkert, Constant-sign and sign-changing solutions for nonlinear elliptic equations with Neumann boundary values, Adv. Differential Equations 15 (2010), no. 5-6, 561–599.
[Preprint]     [Journal]
4.
P. Winkert, Entire extremal solutions for elliptic inclusions of Clarke’s gradient type, Z. Anal. Anwend. 29 (2010), no. 1, 63–75.
[Preprint]     [Journal]
3.
S. Carl, P. Winkert, General comparison principle for variational-hemivariational inequalities, J. Inequal. Appl. (2009), 1–29.
[Preprint]     [Journal]
2.
P. Brückmann, P. Winkert, T-symmetrical tensor differential forms with logarithmic poles along a hypersurface section, Int. J. Pure Appl. Math. 46 (2008), no. 1, 111–136.
[Preprint]     [Journal]
1.
P. Winkert, Discontinuous variational-hemivariational inequalities involving the p-Laplacian, J. Inequal. Appl. (2007), 1–11.
[Preprint]     [Journal]
Buchbeiträge
2.
D. Motreanu, P. Winkert, Elliptic problems with nonhomogeneous differential operators and multiple solutions, Kapitel 15 in: Mathematics Without Boundaries (Surveys in Pure Mathematics), 357–379, Springer, New York, 2014.
[Preprint]     [Springer]
1.
D. Motreanu, P. Winkert, The Fucík spectrum for the negative p-Laplacian with different boundary conditions, Kapitel 28 in: Nonlinear Analysis (Stability, Approximation, and Inequalities), 471–485, Springer, New York, 2012.
[Preprint]     [Springer]
Qualifizierungsarbeiten
3.
P. Winkert, Global a priori bounds and multiplicity results for quasilinear elliptic equations and inequalities, Habilitationsschrift, Technische Universität Berlin, Dezember 2015.
[Download]
2.
P. Winkert, Comparison principles and multiple solutions for nonlinear elliptic problems, Dissertation, Martin-Luther-Universität Halle-Wittenberg, Juli 2009.
[Download]
1.
P. Winkert, T-symmetrische Tensor-Differentialformen mit logarithmischen Polen, Diplomarbeit, Martin-Luther-Universität Halle-Wittenberg, Juli 2006.

Zusatzinformationen / Extras

Direktzugang

Schnellnavigation zur Seite über Nummerneingabe

Diese Seite verwendet Matomo für anonymisierte Webanalysen. Mehr Informationen und Opt-Out-Möglichkeiten unter Datenschutz.